# SDR AALA202108098402

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 22,800 hours, 8,645 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO RETRACT LH MAIN LANDING AFTER TAKEOFF, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD; FOUND FRANGIBLE FITTING DAMAGED DUE TO MULTIPLE BIRD STRIKES. REPLACED LH FRANGIBLE FITTING ASSEMBLY WITH NEW IAW AMM 32-32-52, OPS CHECK GOOD.
